Jump to content
CrazyBoards.org

Bubble

Member
  • Content Count

    169
  • Joined

  • Last visited

About Bubble

  • Rank
    Member

Profile Information

  • Gender
    Woman

Recent Profile Visitors

1,392 profile views
  1. I discovered something, and I hope the discovery will help other people who have dizziness/nausea issues with Latuda. I've been taking Latuda for about 2 years, and one of my biggest struggles with it is that it made me feel like garbage about an hour after I took it. I have to describe the feeling as "dizzy" even though that doesn't fully describe the feeling - I felt horrible, like I had the worst sort of flu, plus nauseous on top of it. It was bad enough that after almost 2 years on it, I was still considering going back to Seroquel. It doesn't matter if I take it with a massive meal,
  2. Generally, if you have to ask yourself if you should get evaluated, you should probably get evaluated.
  3. I don't know about sam-e, I'm wary of anything that can interact with medications. But I have been using a SAD light and I asked my pdoc about the danger of it causing me to go manic the other day. He told me that he really doubted that the light could cause mania, even hypo-mania - he admitted that it might happen in very rare instances, but stressed the "very rare" part - he did not seem concerned at all.
  4. Taking something as important as a phone (a method of contact with the outside world) away as punishment sounds isolating and abusive, to me. I would never tolerate my husband taking my phone away - or anything away.
  5. SSRIs have either done jack shit for me or made things worse. Wellbutrin was a game-changer, though. I can't take it right now because it's not safe to take if you're pregnant or trying to have a baby, but as soon as I'm able to, I'm going back on it.
  6. I'm good about taking a shower, and I brush my hair, and I brush my teeth... but beyond that, I'm not that great at self care. Unless my husband dresses me, I look like I dressed myself in the dark. My husband does the laundry, and even then I sometimes still wear items that haven't been washed because dressing myself takes so much energy that I just grab whatever is in front of me. I don't do my hair beyond brushing it, I don't wear makeup, I rarely shave my underarms or legs (if I shave my legs, it's a victory). It makes me feel dowdy and sometimes I wonder what my husband sees in me, especi
  7. Feelings of inadequacy and self-hate. Sometimes, all I can think about is how I'm not measuring up to everyone else.
  8. Sometimes, people just can't see you that way. Trying to continue a platonic friendship when you are really in love with the person ultimately results in a toxic relationship because somebody is going to get hurt, one way or the other (generally, the person who is in love... through no fault of the other person). It's possible that you drove her away, but it wouldn't have been good (or right) to conceal your feelings, anyway. The odds that she would have reciprocated further down the road are, in my experience, slim to none. You sound like you are very young, please don't let it get you d
  9. Debbie, I found that my own Latuda side effects (nausea and nasty episodes of anxiety) went away after a few months on the medication. You could try to stick with it for a few months and see if it goes away. I have also heard of psychiatrists prescribing stuff like Cogentin to help, or at least mine mentioned it offhand, but I never needed it.
  10. Some background: Until recently, I had a really terrible job with a psycho boss. Somehow I managed to get a different job that is good and my current boss is great. I took a sizeable pay cut, but it has been worth it. The health insurance is also way better. Since I got a better job that's not stressful, my husband and I decided to start trying to have a baby. One psychiatrist said that Wellbutrin might be dangerous, a different one said Wellbutrin was fine. I decided not to take any chances, so I tapered off of the Wellbutrin. The Wellbutrin was working great for me, but since I t
  11. All SSRIs failed me. They either didn't do anything or made things worse. Wellbutrin was a godsend.
  12. If your pdoc isn't working out for you, maybe you could try looking for a new one. Not everybody is a good match. But it really sounds like you need to get in touch with a therapist. You can't stay locked in your house forever, and that's no way to live. Have you discussed your paranoid thoughts with your pdoc? Maybe they could adjust your medication and see if that helps?
  13. Medication CAN genuinely help, though. My suicidal thoughts have gotten much better while on medication, in the sense that they're more of just a thought that pops into my head than something I really want to act on. And they pop up a lot less often. For me, they're often a reaction to feeling overwhelmed. If you keep having these thoughts, you need to address it, though. Discuss it with your therapist or psychiatrist, see if a medication adjustment helps.
  14. I guess I don't have a lot of experience dealing with this because when I'm depressed, I tend to distance myself to people. The times I've reached out to people for help with depression, I've gotten brushed off or even yelled at. They either don't care, or they're actually angry at me for being depressed. The idea of someone taking responsibility for my depression or taking it so personally isn't something I've encountered before, so I don't know what to do about it. My depression isn't his responsibility and he shouldn't take it personally, which I've told him, but he does anyway. He's u
  15. Well, he came back and now he's super depressed. I apologized for depressing him but I don't know what else to do. I feel like this is going to end my marriage if it keeps on like this. I already suggested making the topic off-limits but he said no to that. I'm going to suggest that we see my therapist together.
×
×
  • Create New...